| Catalog Number |
PXSLIM130-B |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/06/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the left internal iliac artery using a px slim delivery microcatheter (px slim).During the procedure, while advancing a px slim along with a guide wire the physician experienced resistance and the px slim became stuck when it almost reached the target site; therefore it was removed.Upon removal, the physician noticed a kink on the px slim distal tip.The procedure was completed using a new microcatheter.There was no report of an adverse effect to the patient.